MathSciNet Relay Station
MathSciNet bibliographic data
MR495716 78.35
Berryman, James G.; Holland, Charles J. Nonlinear diffusion problem arising in plasma physics. Phys. Rev. Lett. 40 (1978), no. 26, 1720–1722.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement